Advil Cold & Sinus Plus Caplets

Advil Cold & Sinus Plus provides effective relief when you need it most. It helps reduce swelling of the nasal passages - so you can breathe easy. And it combines all the powerful symptom and pain relief you trust from Advil Cold & Sinus with an antihistamine to address runny nose and sneezing.

Uses: For effective relief of: nasal congestion; sinus pain; headache; fever; runny nose; sneezing; body aches and pain; pain of sore throat.

Active Ingredients: Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg / Chlorpheniramine Maleate 2 mg; Analgesic / Decongestant / Antihistamine

Non-medicinal Ingredients: Carnauba wax, corn starch, croscarmellose sodium, FD&C red no. 40, FD&C yellow no. 6, glyceryl behenate, hypromellose, microcrystalline cellulose, pharmaceutical ink, polydextrose, polyethylene glycol, pre-gelatinized starch, silicon dioxide, titanium dioxide.

Directions: Adults and children over 12 to 65 years: Take 1 or 2 Advil Cold & Sinus Plus caplets every 4 to 6 hours as needed. Do not exceed 6 Advil Cold & Sinus Plus caplets in 24 hours, unless directed by a physician. Do not use longer than 3 days for fever or 5 days for pain relief or cold symptoms.

Caution: Keep out of reach of children. This package contains enough medicine to seriously harm a child. Do not give to children under 12 unless directed by a physician.

Do not take Advil Cold & Sinus Plus if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, decongestants or antihistamines, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Do not take if you have an ulcer; gastrointestinal disease; lupus; liver, thyroid or kidney problems; asthma; heart disease; before or after heart surgery; are very dehydrated; or are pregnant or nursing. Do not use with a monoamine oxidase inhibitor (MAOI) or for 14 days after stopping the MAOI drug. Consult your physician before taking if you have diabetes, high blood pressure, glaucoma, chronic breathing problems, haemophilia, or difficulty in urination due to an enlarged prostate.  Individuals taking or who have recently taken prescription medication for high blood pressure or depression including a MAOI, should use only as directed by a physician. Consult your physician if the pain or fever persists for more than 5 days. Product may cause drowsiness. Avoid alcoholic beverages, driving a motor vehicle or operating machinery. Do not exceed the recommended dose unless advised by a physician.

If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Advil Cold & Sinus Plus, discontinue use immediately and contact a physician. In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.

We are only able to ship this item to Canadian customers.
No Information Provided

Other Advil Cold, Sinus & Flu Products

next Prev
Customer Reviews 4.5/5
First Name
Email (not published)
YouTube Video (Optional. Eg:

Write a Review

Patrick: more than a year ago

I cheated once with another brand less expensive from few bucks. I was wrong and I will never do it again. I'm back to stay as it is very helpfull and works very WELL !

Krystal: more than a year ago

The product was not helpful at all. It did not stop any of my sinus syptoms and made me sneeze more. I have taken Dayquil before and it worked much better. I do not recommend this procduct. Dayquil, much better!

Mary Lou: more than a year ago

Recommended by a doctor to help avoiding a sinus infection. It works very well for me. If a sinus headache sees Advil Col & Sinus Plus coming, it's soon gone!

Brianne: more than a year ago

Great product, better price than most stores and this was the only thing that killed my pain when I had a bad sinus infection over xmas. It relieved my symptoms so I could actually enjoy it

Gina: more than a year ago

Great product and great price. I would give this product a rating of 5 out of 5.

Mary J: more than a year ago

The only one to use

Shan: more than a year ago

Simply works for common cold and flu. If it isn't gone by a day, it will at least ease the symptoms.

Sherilyn: more than a year ago

I suffer from chronic sinus infections on a continual basis. This is the only product that will relieve the suffering.

ang: more than a year ago

cleared my head up for a couple of hours, definately buy this product again

Page  1